CSpace

Browse/Search Results:  1-10 of 14 Help

Filters    
Selected(0)Clear Items/Page:    Sort:
Weak convergence and invariant measure of a full discretization for parabolic SPDEs with non-globally Lipschitz coefficients 期刊论文
STOCHASTIC PROCESSES AND THEIR APPLICATIONS, 2021, 卷号: 134, 页码: 55-93
Authors:  Cui, Jianbo;  Hong, Jialin;  Sun, Liying
Favorite  |  View/Download:0/0  |  Submit date:2021/10/26
Weak convergence  Invariant measure  Kolmogorov equation  Malliavin calculus  
Absolute continuity and numerical approximation of stochastic Cahn-Hilliard equation with unbounded noise diffusion 期刊论文
JOURNAL OF DIFFERENTIAL EQUATIONS, 2020, 卷号: 269, 期号: 11, 页码: 10143-10180
Authors:  Cui, Jianbo;  Hong, Jialin
Favorite  |  View/Download:8/0  |  Submit date:2021/01/14
Stochastic Cahn-Hilliard equation  Unbounded noise diffusion  Malliavin calculus  Numerical approximation  Strong convergence rate  
Optimal strong convergence rate of a backward Euler type scheme for the Cox-Ingersoll-Ross model driven by fractional Brownian motion 期刊论文
STOCHASTIC PROCESSES AND THEIR APPLICATIONS, 2020, 卷号: 130, 期号: 5, 页码: 2675-2692
Authors:  Hong, Jialin;  Huang, Chuying;  Kamrani, Minoo;  Wang, Xu
Favorite  |  View/Download:15/0  |  Submit date:2020/06/30
Cox-Ingersoll-Ross model  Fractional Brownian motion  Backward Euler scheme  Optimal strong convergence rate  Malliavin calculus  
Optimal regularity of stochastic evolution equations in M-type 2 Banach space 期刊论文
JOURNAL OF DIFFERENTIAL EQUATIONS, 2019, 卷号: 267, 期号: 3, 页码: 1955-1971
Authors:  Hong, Jialin;  Huang, Chuying;  Liu, Zhihui
Favorite  |  View/Download:33/0  |  Submit date:2020/01/10
Stochastic evolution equation  Multiplicative noise  Well-posedness  Trajectory regularity  Factorization method  
Strong convergence rate of splitting schemes for stochastic nonlinear Schrodinger equations 期刊论文
JOURNAL OF DIFFERENTIAL EQUATIONS, 2019, 卷号: 266, 期号: 9, 页码: 5625-5663
Authors:  Cui, Jianbo;  Hong, Jialin;  Liu, Zhihui;  Zhou, Weien
Favorite  |  View/Download:30/0  |  Submit date:2019/03/11
Stochastic nonlinear Schrodinger equation  Strong convergence rate  Exponential integrability  Splitting scheme  Non-monotone coefficients  
Invariant Measures for Stochastic Nonlinear Schrodinger Equations Numerical Approximations and Symplectic Structures Preface 期刊论文
INVARIANT MEASURES FOR STOCHASTIC NONLINEAR SCHRODINGER EQUATIONS: NUMERICAL APPROXIMATIONS AND SYMPLECTIC STRUCTURES, 2019, 卷号: 2251, 页码: V-+
Authors:  Hong, Jialin;  Wang, Xu
Favorite  |  View/Download:14/0  |  Submit date:2020/05/24
Symplectic Runge-Kutta methods for Hamiltonian systems driven by Gaussian rough paths 期刊论文
APPLIED NUMERICAL MATHEMATICS, 2018, 卷号: 129, 页码: 120-136
Authors:  Hong, Jialin;  Huang, Chuying;  Wang, Xu
Favorite  |  View/Download:25/0  |  Submit date:2018/07/30
Rough path  Hamiltonian system  Symplectic Runge-Kutta method  Implicit method  Pathwlse convergence rate  
Inverse random source scattering for the Helmholtz equation in inhomogeneous media 期刊论文
INVERSE PROBLEMS, 2018, 卷号: 34, 期号: 1, 页码: 19
Authors:  Li, Ming;  Chen, Chuchu;  Li, Peijun
Favorite  |  View/Download:29/0  |  Submit date:2018/07/30
inverse source scattering problem  the Helmholtz equation  stochastic partial differential equation  
A Compact Scheme for Coupled Stochastic Nonlinear Schrodinger Equations 期刊论文
COMMUNICATIONS IN COMPUTATIONAL PHYSICS, 2017, 卷号: 21, 期号: 1, 页码: 93-125
Authors:  Chen, Chuchu;  Hong, Jialin;  Ji, Lihai;  Kong, Linghua
Favorite  |  View/Download:17/0  |  Submit date:2018/07/30
Coupled stochastic nonlinear Schrodinger equations  compact scheme  stochastic multi-symplectic conservation law  energy evolution law  charge conservation law  soliton evolution  soliton interaction  
NUMERICAL ANALYSIS ON ERGODIC LIMIT OF APPROXIMATIONS FOR STOCHASTIC NLS EQUATION VIA MULTI-SYMPLECTIC SCHEME 期刊论文
SIAM JOURNAL ON NUMERICAL ANALYSIS, 2017, 卷号: 55, 期号: 1, 页码: 305-327
Authors:  Hong, Jialin;  Wang, Xu;  Zhang, Liying
Favorite  |  View/Download:10/0  |  Submit date:2018/07/30
stochastic Schriidinger equation  multiplicative noise  unique ergodicity  multisymplectic scheme  weak error